# SDR DL76L040360

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 34,274 hours, 5,483 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: 3156
- Condition: Loose
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 5 BRAKE ROTOR/STATORS LOOSE.  REPLACED NR 5 BRAKE ASSY PER M/M.
